# SDR ANCF200700012

- Difficulty date: June 2, 2007
- Submitted: June 5, 2007
- Operation: Air carrier
- Aircraft: N632CT
- Make and model: Doug MD 83
- Aircraft serial: 49632
- Aircraft time: 40,905 hours, 35,491 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Pin
- Condition: Installed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF LEFT AND RIGHT AND GEAR DOOR OPEN LIGHTS REMAIN ON.  ABNORMAL CHECK LIST CARRIED OUT AND RETURNED.  LANDING EXTEND AND ALL INDICATION WERE NORMAL.   NORMAL LANDING CARRIED OUT SKBO.  GEAR LOCK PINS WERE FOUND INSTALLED ON BOTH MAIN  LANDING GEAR.  IAW TASK CARD 0003 AV NUMERAL 1D WERE REMOVED GEAR LOCK PINS.
